|
|
|
|
Volume 10, Issue 2, Article 37 |
|
|
|
|
|
|
Certain Properties of Generalized Orlicz Spaces
|
|
|
Authors: |
Pankaj Jain, Priti Upreti, |
|
|
|
Keywords:
|
Banach Function spaces, generalized Orlicz class, generalized Orlicz space, Luxemburg norm, Young function, Young's inequality, imbedding, convergence, separability. |
|
|
|
Date Received:
|
20/03/08 |
|
|
|
Date Accepted:
|
09/10/08 |
|
|
|
Subject Codes: |
26D10, 26D15, 46E35.
|
|
|
|
Editors: |
Lars-Erik Persson, |
|
|
|
|
|
|
|
|
|
Abstract: |
In the context of generalized Orlicz spaces , the concepts of inclusion, convergence and separability are studied.
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|